MathSciNet Relay Station
MathSciNet bibliographic data
MR1243067 (94h:34061) 34D99 (34D20 34K20)
Choi, Sung Kyu; Ryu, Hyun Sook $h$-stability in differential systems. Bull. Inst. Math. Acad. Sinica 21 (1993), no. 3, 245–262.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement